# SDR AWXA200600915

- Difficulty date: June 2, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 62,985 hours, 27,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 69455617
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C10 CHECK DISCOVERED BRACKET DAMAGED AT THE FORWARD LOWER EDGE OF THE AFT CARGO DOOR.  MAINTENANCE REMOVED AND REPLACED BRACKET AT AFT CARGO DOOR FORWARD LOWER EDGE IAW BOEING 757-200 SRM 51-40-02-0G.
